Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 54, August, 2005
including 16th MCCCC 2003

  • John Martino and Paula Smith, "On Inverse Distributions of e-Balanced Cayley Maps", pp. 3-20
  • Petr Kovar, "Vertex magic total labeling of products of regular VMT graphs and regular supermagic graphs", pp. 21-31
  • Kimberly A. Lauinger, Donald L. Kreher, Rolf Rees and D.R. Stinson, "Computing transverse t-designs", pp. 33-56
  • Wensong Chu, Charles J. Colbourn and Peter Dukes, "Tables For Constant Composition Codes", pp. 57-65
  • Tereza Kovarova, "Decompositions of Complete Graphs into Isomorphic Spanning Trees with Given Diameters", pp. 67-81
  • Sin-Min Lee, Ling Wang, Ken Nowak and Wandi Wei, "On The Edge-graceful Trees Conjecture", pp. 83-98
  • Heiko Harborth and Glenn Hurlbert, "On the Number of Ones in General Binary Pascal Triangles", pp. 99-110
  • Nirmala B. Limaye, Dinesh G. Sarvate, Pantelimon Stanica and Paul T. Young, "Regular and Strongly Regular Planar Graphs", pp. 111-127
  • R. Dios and D.V. Chopra, "On the Non-Existence of Some Orthogonal Arrays", pp. 129-136
  • Wen-Chung Huang, "The Decomposition of Graphs with Extended Cyclic Triples", pp. 137-144
  • J. Li, X. Liang, H. Selveraj, V. Muthukumar and Laxmi P. Gewali, "A Novel Data Structure for Unit Disk Graphs", pp. 145-156
  • Narad Rampersad and Jeffrey Shallit, "Words Avoiding Reversed Subwords", pp. 157-164
  • Peter J. Larcombe, "On Some Catalan Identities of Shapiro", pp. 165-174
  • A. Rao, "Shift-equivalence and cocyclic self-dual codes", pp. 175-185
  • Michael Kubesa, "Factorizations of Complete Graphs into [r,s,2,2]-Caterpillars of Diameter 5", pp. 187-193
  • Lutz Volkmann, "An upper bound for the domination number of a graph in terms of order and girth", pp. 195-212
  • David P. Jacobs, Catia M.S. Machado and Vilmar Trevisan, "An O(n2) Algorithm for the Characteristic Polynomial of a Tree", pp. 213-221

Back to the JCMCC page.